MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5305-C
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxplus pressure rated extension set with removable needleless connector was missing a component the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.Injuries or adverse event: no reported issue: customer received 4 cs of extension sets without the clamp that the vendor has confirmed should have been included with the product.
 
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
It was reported by the customer that the assembly was missing a clamp.Two hundred samples of item mp5305-c were submitted for quality investigation.Visual inspection of the samples indicate that the samples submitted are constructed as designed.Comparison of the samples submitted to the engineering design drawings indicate that the samples are constructed correctly.Item mp5305-c does not have clamp in its construction.The customer complaint of misassembly could not be verified.A root cause was not established because the samples submitted were constructed correctly.A device history record review for model mp5305-c lot number 24029537 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29feb2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19567517
Report Number9616066-2024-00902
Device Sequence Number6305870
Product Code FPA
UDI-Device Identifier10885403236679
UDI-Public(01)10885403236679(10)24029537
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5305-C
Device Lot Number24029537
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown